Codimension growth of two-dimensional non-associative algebras

Giambruno A; Mishchenko S; Zaicev M

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)3405-3415
Number of pages11
JournalProceedings of the American Mathematical Society
Volume135
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Codimension growth of two-dimensional non-associative algebras. / Giambruno A; Mishchenko S; Zaicev M.

In: Proceedings of the American Mathematical Society, Vol. 135, 2007, p. 3405-3415.

Research output: Contribution to journalArticle

Giambruno A; Mishchenko S; Zaicev M. / Codimension growth of two-dimensional non-associative algebras. In: Proceedings of the American Mathematical Society. 2007 ; Vol. 135. pp. 3405-3415.
@article{90d6fd23adf345ad8e2e49380a52333a,
title = "Codimension growth of two-dimensional non-associative algebras",
author = "{Giambruno A; Mishchenko S; Zaicev M} and Antonino Giambruno",
year = "2007",
language = "English",
volume = "135",
pages = "3405--3415",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Codimension growth of two-dimensional non-associative algebras

AU - Giambruno A; Mishchenko S; Zaicev M

AU - Giambruno, Antonino

PY - 2007

Y1 - 2007

UR - http://hdl.handle.net/10447/12124

M3 - Article

VL - 135

SP - 3405

EP - 3415

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -